| Texto completo | |
| Autor(es): |
Fiscella, Alessio
;
Pucci, Patrizia
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 501, n. 1, p. 25-pg., 2021-05-13. |
| Resumo | |
The paper deals with the existence of nontrivial solutions for (p, N) equations in R-N with critical exponential growth. The main features and novelty of the paper are the (p, N) growth of the elliptic operator, combined with the double lack of compactness. In order to state a multiplicity result, we introduce a tricky step analysis based on the application of a completely new Brezis and Lieb type lemma for exponential nonlinearities. (C) 2019 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 17/19752-3 - Problemas fracionários com falta de compacidade |
| Beneficiário: | Alessio Fiscella |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |